RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 127–128 (Mi de8918)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the construction of solutions of linear difference systems with continuous time

M. G. Blizorukov

Ural State University, Ekaterinburg

Full text: PDF file (289 kB)

English version:
Differential Equations, 1996, 32:1, 133–134

Bibliographic databases:
UDC: 517.962.2
Received: 27.11.1995

Citation: M. G. Blizorukov, “On the construction of solutions of linear difference systems with continuous time”, Differ. Uravn., 32:1 (1996), 127–128; Differ. Equ., 32:1 (1996), 133–134

Citation in format AMSBIB
\Bibitem{Bli96}
\by M.~G.~Blizorukov
\paper On the construction of solutions of linear difference systems with continuous time
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 127--128
\mathnet{http://mi.mathnet.ru/de8918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432957}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 133--134


Linking options:
  • http://mi.mathnet.ru/eng/de8918
  • http://mi.mathnet.ru/eng/de/v32/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Dolgii, E. V. Kukushkina, “The general form of solution of a linear nonstationary system of functional-difference equations”, Russian Math. (Iz. VUZ), 47:7 (2003), 25–33  mathnet  mathscinet  zmath
    2. A. I. Kozhanov, “Obratnye zadachi opredeleniya granichnykh rezhimov dlya nekotorykh uravnenii sobolevskogo tipa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:2 (2016), 37–45  mathnet  crossref  elib
  • Number of views:
    This page:39
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019